Alert archive / Texas / Wind Advisories in 2026
Wind Advisory 4, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Mar 10, 2026, 8:48 AM CDT for Cameron County, Hidalgo County, Willacy County, Texas. It took effect at Mar 10, 2026, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2026, 8:48 AM CDT (13:48 UTC)
- In effect from
- Mar 10, 2026, 10:00 AM CDT
- Expired
- Mar 10, 2026, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Brownsville, TX
Counties Cameron County, TX, Hidalgo County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 57 km from the middle of the area, began a volume at 13:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 1.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted.
205 WWUS74 KBRO 101348 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 848 AM CDT Tue Mar 10 2026 TXZ253>255-353>355-110000- /O.NEW.KBRO.WI.Y.0004.260310T1500Z-260311T0000Z/ Southern Hidalgo-Inland Willacy-Inland Cameron-Northern Hidalgo- Coastal Willacy-Coastal Cameron- Including the cities of Pharr, Brownsville, Harlingen, Laguna Vista, Edinburg, Raymondville, Port Mansfield, San Manuel, Port Isabel, Weslaco, Mission, and McAllen 848 AM CDT Tue Mar 10 2026 ...WIND ADVISORY IN EFFECT FROM 10 AM CDT THIS MORNING UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds 20 to 30 mph with peak gusts as high as 40 to 45 mph expected. * WHERE...Coastal Cameron, Coastal Willacy, Inland Cameron, Inland Willacy, Northern Hidalgo, and Southern Hidalgo Counties. * WHEN...From 10 AM CDT this morning until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 23-ATE
1 follow-up statement
202 WWUS74 KBRO 102349 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 649 PM CDT Tue Mar 10 2026 TXZ253>255-353>355-110100- /O.EXP.KBRO.WI.Y.0004.000000T0000Z-260311T0000Z/ Southern Hidalgo-Inland Willacy-Inland Cameron-Northern Hidalgo- Coastal Willacy-Coastal Cameron- Including the cities of Brownsville, San Manuel, Raymondville, Port Isabel, Pharr, Weslaco, Edinburg, McAllen, Laguna Vista, Port Mansfield, Harlingen, and Mission 649 PM CDT Tue Mar 10 2026 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... The strength and frequency of wind gusts have decreased this evening. Infrequent wind gusts above 35 MPH may continue for a few hours. $$ 60-BE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Mar 10, 6:22 AM CDT, 2 hours 26 minutes earlier. Its key messages:
- Updated at 617 AM CDT Tue Mar 10 2026 Key Messages:
- Unseasonably warm temperatures are expected through mid-week, with wind speeds picking up Tuesday due to a tightened pressure gradient.
- There is a low (20%) chance for showers and thunderstorms Tuesday night ahead of a cold front.
- A stronger front Wednesday night will likely bring more seasonable temperatures Thursday and Friday.
- Temperatures will be unseasonably warm again by the weekend, with no rain expected.
Area forecast discussion, Mar 10, 6:22 AM CDT, 2 hours 26 minutes before
Area Forecast Discussion...UPDATED National Weather Service Brownsville TX 622 AM CDT Tue Mar 10 2026 ...New AVIATION... .KEY MESSAGES... Updated at 617 AM CDT Tue Mar 10 2026 Key Messages: - Unseasonably warm temperatures are expected through mid-week, with wind speeds picking up Tuesday due to a tightened pressure gradient. - There is a low (20%) chance for showers and thunderstorms Tuesday night ahead of a cold front. - A stronger front Wednesday night will likely bring more seasonable temperatures Thursday and Friday. - Temperatures will be unseasonably warm again by the weekend, with no rain expected. && .DISCUSSION... Issued at 1042 PM CDT Mon Mar 9 2026 A cold front is forecast to move through Deep South Texas Tuesday night into Wednesday morning, with a secondary front arriving Wednesday night. A line of convection will likely develop along the frontal boundary Tuesday as it moves across Central Texas, with uncertainty on how far south this line may extend Tuesday evening. The latest probabilistic guidance has rain chances around 20-30% for the western third of the CWA Tuesday night. The latest HiRes model guidance keeps the majority of the convection north of the CWA Tuesday evening/night, though the 0z run of the HRRR does have a few showers or thunderstorms clipping the northwestern portion of the CWA early Tuesday night. With the timing of the front likely overnight, instability will likely be decreasing in advance of the front, which will likely decrease the potential for convection to develop or be sustained along the front. However, ample wind shear ahead of the front could support strong, but likely sub-severe, thunderstorms if any convection is able to sustain itself overnight. Temperatures behind this initial front will remain hot Wednesday, with highs likely remaining in the low to mid 90s. However, this air mass will be much drier which will likely allow relative humidity values to fall to the teens to low 20s Wednesday afternoon. Wind speeds will likely remain low enough Wednesday afternoon to limit fire weather concerns. The stronger front Wednesday night will likely allow high temperatures to fall to the upper 70s to low 80s Thursday, before gradually returning to the 90s over the weekend. Stronger winds through the later half of the week and relative humidity values between 20-30% could pose a risk for elevated fire weather conditions Thursday and Friday. && .AVIATION... (12Z TAFS) Issued at 617 AM CDT Tue Mar 10 2026 Most TAF sites are already seeing VFR conditions occurring, and are likely to persist through the rest of the daytime and evening hours. Winds are expected to be out of the southeast and could even gust up to 30 knots. By the evening, the winds should weaken a bit, but gusts could still get up to 25 knots. The overnight hours could see some MVFR conditions return. && .MARINE... Issued at 1042 PM CDT Mon Mar 9 2026 Tightening pressure gradients ahead of a cold front will likely result in stronger southeasterly winds Tuesday afternoon, likely requiring Small Craft Should Exercise Caution headlines or Small Craft Advisories for the Laguna Madre and nearshore Gulf waters. Conditions will likely briefly improve Tuesday night into Wednesday morning as the first of tow cold fronts move through the region. However, stronger northerly winds in the wake of the second front Wednesday night will likely result in another round of hazardous marine conditions likely requiring Small Craft Advisories for the Laguna Madre and Gulf waters. && .PRELIMINARY POINT TEMPS/POPS... BROWNSVILLE 87 72 93 63 / 0 0 0 0 HARLINGEN 90 70 94 57 / 0 10 0 0 MCALLEN 93 73 97 62 / 0 10 0 0 RIO GRANDE CITY 95 69 94 61 / 0 20 0 0 SOUTH PADRE ISLAND 79 72 84 66 / 0 0 0 0 BAYVIEW/PORT ISABEL 86 70 90 62 / 0 0 0 0 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && SHORT TERM...60 LONG TERM....60 AVIATION...64-Katz
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 1:06 PM CDT | Small Craft Advisory | BRO | 18 hr | |
| Mar 10, 2:44 PM CDT | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 8 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.